# SDR SIMA20131124008

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 33,114 hours, 29,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERNAL EMERGENCY LAMP INOPERATIVE.  R & R LT FWD EXTERNAL EMERGENCY LIGHT LAMP IAW EMB AMM TASK 33-50-07-000-801-A & 33-50-07-400-801-A, OPERATIONS GOOD.
